MathSciNet Relay Station
MathSciNet bibliographic data
MR2096683 58C05 (57R99)
Donatini, Pietro; Frosini, Patrizio Natural pseudodistances between closed manifolds. Forum Math. 16 (2004), no. 5, 695–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement